# SDR SWIA202159017

- Difficulty date: April 7, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH ENGINE UPPER CORE COWL LATCH BEAM ASSY CHAFED ON OUTBOARD EDGE AFT OF LATCH RECEPTICAL CUTOUT.     (C-CHECK RO 6/22/2021)    BLENDED CHAFE ON RH ENGINE UPPER COWL LATCH BEAM ASSY ON OUTBD EDGE AFT OF THE LATCH RECEPTICAL TO A SMOOTH CONTOUR AND RESTORED FINISH MHI RJ REO 690-54-22-023 REV -- DATED 2021-04-26 / ALL STEPS OF REO COMPLIED WITH AND ST CARD 51-900-1002-SKY COMPLIED WITH  / WEIGHT OF REPAIR IS BLEND OUT ONLY.
